RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 4, Pages 628–631 (Mi mz11618)  

Brief Communications

On the Singularity of Functions and the Quantization of Probability Measures

J. V. Tikhonovab, S. V. Shaposhnikovac, I. A. Sheipaka

a Lomonosov Moscow State University
b Advanced Educational Scientific Center of Lomonosov Moscow State University — A. N. Kolmogorov School
c National Research University "Higher School of Economics" (HSE), Moscow

Keywords: criterion for the singularity of a function, approximation by discrete measures.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00706
17-01-00662
Ministry of Education and Science of the Russian Federation МД-207.2017.1
The work of the first and third authors was supported by the Russian Foundation for Basic Research under grant 16-01-00706. The work of the second author was supported by the Grant of the President of the Russian Federation MD-207.2017.1 and by the Russian Foundation for Basic Research under grant 17-01-00662.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11618

Full text: PDF file (335 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:4, 587–590

Bibliographic databases:

Received: 24.03.2017

Citation: J. V. Tikhonov, S. V. Shaposhnikov, I. A. Sheipak, “On the Singularity of Functions and the Quantization of Probability Measures”, Mat. Zametki, 102:4 (2017), 628–631; Math. Notes, 102:4 (2017), 587–590

Citation in format AMSBIB
\Bibitem{TikShaShe17}
\by J.~V.~Tikhonov, S.~V.~Shaposhnikov, I.~A.~Sheipak
\paper On the Singularity of Functions and the Quantization of Probability Measures
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 4
\pages 628--631
\mathnet{http://mi.mathnet.ru/mz11618}
\crossref{https://doi.org/10.4213/mzm11618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3706880}
\elib{http://elibrary.ru/item.asp?id=30512304}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 4
\pages 587--590
\crossref{https://doi.org/10.1134/S0001434617090334}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413455100033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032190922}


Linking options:
  • http://mi.mathnet.ru/eng/mz11618
  • https://doi.org/10.4213/mzm11618
  • http://mi.mathnet.ru/eng/mz/v102/i4/p628

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    References:18
    First page:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019